I had the implant put in while on my period, and im still bleeding! what does this mean? Ive been bleeding for about 3 weeks now and is getting very annoying! What can i do
18 Jun 2013
It is very common for women to have changes in their vaginal bleeding patterns which are often unpredictable. These may include changes in bleeding frequency (absent, less, more frequent, or continuous), intensity (reduced or increased), or duration.
In many women the bleeding settles as your body adjusts to the implant. Give it a little more time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got the implant in 3 nearly 4 days ago but still havent started bleeding? i was on the pill when my doctor put it in, i was on roughly day 18 of my ...
1 answer • 7 Aug 2012
I had got my depo shot on aug. 8th. Ever since then I been bleeding contant. I was concider gettin the implant done friday. My only reason why I got ...
1 answer • 18 Oct 2013
Birth Control - I have had the Implant in for just over a year now. About 3 months ago I was put on?
... the mini pill for 3 weeks to regulate my periods again as before I was comstantly bleeding. Icame of the pill had a period for about 3 days but I ...
1 answer • 24 Jan 2014
Had emergency contraceptive pills 10 days ago. I have started bleeding heavy like in periods(May 9 2014 ), having abdominal cramps, mood swings, ...
1 answer • 10 May 2014
i got my implant put in on June 30th 2012 right up to January 2013 my periods were becoming irreagular i was sometimes on 3 times a month, this was ...
1 answer • 28 May 2014